# SDR ASOA2015062513177

- Difficulty date: June 21, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,183 hours, 12,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY STRIP IS MISSING NEAR FOYER IN FRONT OF CATERING CARTS.  INSTALLED MISSING PHOTOLUMINESCENT STRIP IN GALLEY IAW AMM 33-13-01.  ACFT OK FOR SERVICE.
